MathSciNet Relay Station
MathSciNet bibliographic data
MR819558 (87f:42039a) 42B20 (42B25 43A80)
Christ, Michael Hilbert transforms along curves. I. Nilpotent groups. Ann. of Math. (2) 122 (1985), no. 3, 575–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement